The Annals of Applied Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

BART: Bayesian additive regression treesHugh A. Chipman, Edward I. George, and Robert E. McCullochVolume 4, Number 1 (2010)
Interpretable classifiers using rules and Bayesian analysis: Building a better stroke prediction modelBenjamin Letham, Cynthia Rudin, Tyler H. McCormick, and David MadiganVolume 9, Number 3 (2015)
Random survival forestsHemant Ishwaran, Udaya B. Kogalur, Eugene H. Blackstone, and Michael S. LauerVolume 2, Number 3 (2008)
Inferring causal impact using Bayesian structural time-series modelsKay H. Brodersen, Fabian Gallusser, Jim Koehler, Nicolas Remy, and Steven L. ScottVolume 9, Number 1 (2015)
Phenomenological forecasting of disease incidence using heteroskedastic Gaussian processes: A dengue case studyLeah R. Johnson, Robert B. Gramacy, Jeremy Cohen, Erin Mordecai, Courtney Murdock, Jason Rohr, Sadie J. Ryan, Anna M. Stewart-Ibarra, and Daniel WeikelVolume 12, Number 1 (2018)
  • ISSN: 1932-6157 (print), 1941-7330 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aoas